The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 20, Issue 4, 2001
Metadata
 

Linear Combinations of Frames and Frame Packets
Ole Christensen
pp. 805–815
Abstract | Full-Text PDF (212 KB) | Metadata

Lipschitz Continuity of Polyhedral Skorokhod Maps
Pavel Krejcí and A.A. Vladimirov
pp. 817–844
Abstract | Full-Text PDF (315 KB) | Metadata

Existence and Regularity Results for Non-Negative Solutions of some Semilinear Elliptic Variational Inequalities via Mountain Pass Techniques
Mario Girardi, Loretta Mastroeni and Michele Matzeu
pp. 845–857
Abstract | Full-Text PDF (225 KB) | Metadata

Free Boundary Problem for a One-Dimensional Transport Equation
Christina Kuttler
pp. 859–881
Abstract | Full-Text PDF (246 KB) | Metadata

Automatic Control of the Temperature in Phase Change Problems with Memory
S. Gatti
pp. 883–914
Abstract | Full-Text PDF (305 KB) | Metadata

Asymptotical Behavior of Solutions of Nonlinear Elliptic Equations in $R^N$
Michèle Grillot and Philippe Grillot
pp. 915–928
Abstract | Full-Text PDF (237 KB) | Metadata

Boundary Layer Correctors for the Solution of Laplace Equation in a Domain with Oscillating Boundary
Y. Amirat and O. Bodart
pp. 929–940
Abstract | Full-Text PDF (209 KB) | Metadata

Hausdorff Convergence and Asymptotic Estimates of the Spectrum of a Perturbed Operator
T.A. Mel'nyk
pp. 941–957
Abstract | Full-Text PDF (264 KB) | Metadata

A Priori Gradient Bounds and Local $C^{1, \alpha}$-Estimates for (Double) Obstacle Problems under Non-Standard Growth Conditions
M. Bildhauer, Martin Fuchs and Giuseppe Mingione
pp. 959–985
Abstract | Full-Text PDF (318 KB) | Metadata

On Bernis’ Interpolation Inequalities in Multiple Space Dimensions
Günther Grün
pp. 987–998
Abstract | Full-Text PDF (217 KB) | Metadata

$L_1$-Norms of Exponential Sums and the Corresponding Additive Problem
M.Z. Garaev and Ka-Lam Kueh
pp. 999–1006
Abstract | Full-Text PDF (187 KB) | Metadata

On a New Type of Eisenstein Series in Clifford Analysis
Rolf Sören Kraußhar
pp. 1007–1029
Abstract | Full-Text PDF (291 KB) | Metadata

Iteration Procedures of Shuttle Iteration Type in Continuous Non-Monotone Problems
D. Rachinskii
pp. 1031–1054
Abstract | Full-Text PDF (273 KB) | Metadata

Differential-Functional Inequalities for Bounded Vector-Valued Functions
Gerd Herzog
pp. 1055–1063
Abstract | Full-Text PDF (204 KB) | Metadata

Existence of Non-Oscillatory Solutions of Second-Order Neutral Delay Difference Equations
Yong Zhou and Y. Q. Huang
pp. 1065–1074
Abstract | Full-Text PDF (192 KB) | Metadata

On Topological Structure of Solution Sets for Delay and Functional-Differential Equations
Daria Bugajewska
pp. 1075–1080
Abstract | Full-Text PDF (178 KB) | Metadata